3 Weeks Ago I Had my First Rosacea V Beam, my Face is Still Red and Even Redder, is It Normal?
- Asked by Mai44
- 1 year ago
I was diagnosed with rosacea. My dermatologist told me that 2 to 3 laser sessions will be required. I had my first session 3 weeks ago and rozex gel was also prescribed. Now it's the third week of my first laser session and ma face is still red and even redder than before the treatment, is it normal? My second session is after few days.
V-Beam is best for Rosacea
V-Beam can take anywhere from 3 to 6 treatments depending on the severity of the Rosacea. I am not surprised that your face is still red. In my experience, patients start to see improvement after two treatments. You can actually get a little redder initially after a treatment but generally that resolves fairly quickly. Make sure your dermatologist has been using V-Beam for many years.
Redness after VBeam treatment
Thank you for your question. It sounds like you got a good treatment. The question I would have, is the redness from the treatment, or the medicine? The medication can cause swelling just as an aggressive treatment can. Have your Dermatologist evaluate you and determine the cause.
I hope thie helps.
Redder after Vbeam treatment
Vbeam (PDL) laser is an ideal treatment for rosacea patients with facial redness, broken capillaries and dilated veins. The treatment can cause temporary redness for few days after and possible bruising up to 10 days after. The rosacea redness/veins that laser is used to treat, should improve with each treatment. It usually takes a 3-4 weeks to start noticing improvement. Additionally, it takes 3-5 monthly treatments to see ideal results. However, if your rosacea redness has gotten worse 3 weeks after the laser you have to consider rosacea triggers. Rosacea is a chronic condition and it does get worse with certain triggers (e.g. sun exposure, irritating skin care products, stress, hot spicy foods, certain alcohol). So carefully review if you are exposing your-self to more of these triggers that may worsen your rosacea. Important one to discuss with your laser doctor is your skin care. You may be using new skin care product that may be irritating your skin, and therefore, making you rosacea appear worse and face more red. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.